Shahram Rezapour
Shahram Rezapour
China Medical University, Taiwan and Azarbaijan Shahid Madani University
Dirección de correo verificada de azaruniv.edu
Título
Citado por
Citado por
Año
Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings”
S Rezapour, R Hamlbarani
Journal of Mathematical Analysis and Applications 345 (2), 719-724, 2008
9072008
On fixed points of α-ψ-contractive multifunctions
JH Asl, S Rezapour, N Shahzad
Fixed Point Theory and Applications 2012 (1), 212, 2012
2402012
Some fixed point generalizations are not real generalizations
RH Haghi, S Rezapour, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 74 (5), 1799-1803, 2011
2402011
Some results on fixed points of α-ψ-Ciric generalized multifunctions
B Mohammadi, S Rezapour, N Shahzad
Fixed Point Theory and Applications 2013 (1), 24, 2013
1732013
Some existence results on nonlinear fractional differential equations
D Baleanu, S Rezapour, H Mohammadi
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2013
1592013
Be careful on partial metric fixed point results
RH Haghi, S Rezapour, N Shahzad
Topology and its Applications 160 (3), 450-454, 2013
1342013
Some fixed point results on a metric space with a graph
SMA Aleomraninejad, S Rezapour, N Shahzad
Topology and its Applications 159 (3), 659-663, 2012
1062012
A new method for investigating approximate solutions of some fractional integro-differential equations involving the Caputo-Fabrizio derivative
D Baleanu, A Mousalou, S Rezapour
Advances in Difference Equations 2017 (1), 1-12, 2017
992017
On the existence of solutions for some infinite coefficient-symmetric Caputo-Fabrizio fractional integro-differential equations
D Baleanu, A Mousalou, S Rezapour
Boundary Value Problems 2017 (1), 1-9, 2017
942017
On coupled systems of time-fractional differential problems by using a new fractional derivative
A Alsaedi, D Baleanu, S Etemad, S Rezapour
Journal of Function Spaces 2016, 2016
932016
Some existence results for a nonlinear fractional differential equation on partially ordered Banach spaces
D Baleanu, RP Agarwal, H Mohammadi, S Rezapour
Boundary Value Problems 2013 (1), 112, 2013
882013
Best proximity points of cyclic -contractions in ordered metric spaces
M Derafshpour, S Rezapour, N Shahzad
Topological Methods in Nonlinear Analysis 37 (1), 193-202, 2011
872011
Best proximity points of cyclic -contractions in ordered metric spaces
M Derafshpour, S Rezapour, N Shahzad
Topological Methods in Nonlinear Analysis 37 (1), 193-202, 2011
872011
A review on topological properties of cone metric spaces
S Rezapour, M Derafshpour, R Hamlbarani
Analysis, Topology and Applications 13, 163-171, 2008
842008
A new study on the mathematical modelling of human liver with Caputo–Fabrizio fractional derivative
D Baleanu, A Jajarmi, H Mohammadi, S Rezapour
Chaos, Solitons & Fractals 134, 109705, 2020
832020
On approximate solutions for two higher-order Caputo-Fabrizio fractional integro-differential equations
SM Aydogan, D Baleanu, A Mousalou, S Rezapour
Advances in Difference Equations 2017 (1), 221, 2017
792017
Some notes on fixed points of quasi-contraction maps
S Rezapour, RH Haghi, N Shahzad
Applied Mathematics Letters 23 (4), 498-502, 2010
752010
Fixed points of multifunctions on regular cone metric spaces
RH Haghi, S Rezapour
Expositiones Mathematicae 28 (1), 71-77, 2010
752010
On high order fractional integro-differential equations including the Caputo–Fabrizio derivative
MS Aydogan, D Baleanu, A Mousalou, S Rezapour
Boundary Value Problems 2018 (1), 90, 2018
702018
A generalized Meir-Keeler-type contraction on partial metric spaces
H Aydi, E Karapınar, S Rezapour
Abstract and Applied Analysis 2012, 2012
662012
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20